I have been taking Victoza for about 6 months. I am supposed to take 1.8mg per day. Every time I take more than 1.2mg per day I get nausea. I really need this drug but can't stand that I am always feeling tired and nauseous. Is there anything I can take to control the nausea?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Will this side effects reduce or go away. Will any medication reduce this side effect.
3 answers • 5 Apr 2011
Do you at any point stop loosing weight? I am taking victoza for 3 months and I dont have that much?
... nausea anymore i lost between10 and 14 lbs till now. i am able to eat more will i start gaining now?
1 answer • 22 Apr 2011
Started Victoza 4 weeks ago on lowest dose .6 for two weeks because I really want Victoza to work, but was getting severe sour stomach and nausea. ...
13 answers • 3 Mar 2012
... disappears pretty quickly,i have read that the nausea goes away but does the feeling of fullness remain whilst on victoza or does that disappear ...
2 answers • 1 Mar 2013
1 answer • 1 Mar 2016